Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Symmetrization of rational maps: Arithmetic properties and families of Lattès maps of $\mathbb {P}^k$
HTML articles powered by AMS MathViewer

by Thomas Gauthier, Benjamin Hutz and Scott Kaschner
Conform. Geom. Dyn. 27 (2023), 98-117
Published electronically: February 14, 2023


In this paper we study properties of endomorphisms of $\mathbb {P}^k$ using a symmetric product construction $(\mathbb {P}^1)^k/\mathfrak {S}_k \cong \mathbb {P}^k$. Symmetric products have been used to produce examples of endomorphisms of $\mathbb {P}^k$ with certain characteristics, $k\geq 2$. In the present note, we discuss the use of these maps to enlighten stability phenomena in parameter spaces. In particular, we study $k$-deep post-critically finite maps and characterize families of Lattès maps.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37F10, 37P35, 37F99, 37P45
  • Retrieve articles in all journals with MSC (2020): 37F10, 37P35, 37F99, 37P45
Bibliographic Information
  • Thomas Gauthier
  • Affiliation: Laboratoire de Mathématiques d’Orsay, Bâtiment 307, Université Paris-Saclay, 91405 Orsay Cedex, France
  • MR Author ID: 1019319
  • Email:
  • Benjamin Hutz
  • Affiliation: Department of Mathematics and Statistics, Saint Louis University, 220 N. Grand Blvd., St. Louis, Missouri 63103
  • MR Author ID: 863256
  • Email:
  • Scott Kaschner
  • Affiliation: Department of Mathematical Sciences, Butler University, 4600 Sunset Ave., Indianapolis, Indiana 46208
  • MR Author ID: 1091957
  • Email:
  • Received by editor(s): April 7, 2019
  • Received by editor(s) in revised form: March 22, 2021, and November 9, 2022
  • Published electronically: February 14, 2023
  • Additional Notes: The first author was partially supported by the ANR grant Lambda ANR-13-BS01-0002. The second author was partially supported by NSF grant DMS-1415294.
  • © Copyright 2023 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 27 (2023), 98-117
  • MSC (2020): Primary 37F10, 37P35, 37F99, 37P45
  • DOI:
  • MathSciNet review: 4548508